Journal article
Hypertoric manifolds of infinite topological type
- Abstract:
- We analyse properties of hypertoric manifolds of infinite topological type, including their topology and complex structures. We show that our manifolds have the homotopy type of an infinite union of compact toric varieties. We also discuss hypertoric analogues of the periodic Ooguri–Vafa spaces.
- Publication status:
- Published
- Peer review status:
- Peer reviewed
Actions
Access Document
- Files:
-
-
(Accepted manuscript, pdf, 460.5KB)
-
- Publisher copy:
- 10.1016/j.geomphys.2019.04.013
Authors
Bibliographic Details
- Publisher:
- Elsevier Publisher's website
- Journal:
- Journal of Geometry and Physics Journal website
- Volume:
- 142
- Pages:
- 168-178
- Publication date:
- 2019-04-24
- Acceptance date:
- 2019-04-18
- DOI:
- ISSN:
-
0393-0440
- Source identifiers:
-
994624
Item Description
- Language:
- English
- Keywords:
- Pubs id:
-
pubs:994624
- UUID:
-
uuid:4a1176c7-6889-4e0e-aec1-87b1db13c819
- Local pid:
- pubs:994624
- Deposit date:
- 2019-04-26
Terms of use
- Copyright holder:
- Elsevier B.V.
- Copyright date:
- 2019
- Rights statement:
- © 2019 Elsevier B.V. All rights reserved.
- Notes:
- This is the accepted manuscript version of the article. The final version is available online from Elsevier at: https://doi.org/10.1016/j.geomphys.2019.04.013
If you are the owner of this record, you can report an update to it here: Report update to this record